SciELO - Scientific Electronic Library Online

 
vol.130 número4Insuficiencia cardíaca aguda irreversible debido a hemocromatosis cardíaca secundaria a transfusiones múltiplesMejoría en el desempeño académico de estudiantes de medicina en tiempos de reforma curricular índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

MORENO P, Juan Pablo; PINA S, Rolando; RODRIGUEZ, Francisco  y  KORN B, Owen. Spontaneous hemoperitoneum caused by intraabdominal variceal rupture. Report of one case. Rev. méd. Chile [online]. 2002, vol.130, n.4, pp.433-436. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872002000400012.

Spontaneous hemoperitoneum secondary to intraabdominal variceal rupture, is an uncommon and highly lethal complication of cirrhosis. We report a case of a 68 years old male submitted because of abdominal pain and fainting. The clinical and laboratory work up concluded that the patient had cirrhosis and hemoperitoneum. He was operated on and the exploration showed a massive hemoperitoneum caused by bleeding gastro-splenic varices. The patient died in the immediate postoperative period (Rev Méd Chile 2002; 130: 433-436)

Palabras clave : Esophageal and gastric varices; Hemoperitoneum; Hypertension; portal.

        · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons